... forgot to take them quite often so the first month I had about 3 periods and then I got on track of taking my pills, and as I continued to take them I have always had spotting (in the middle of week 2) and my periods seem to slowly decrease, on my second pack my period was 3 days and then the 3rd it was a day (if that), and was so light I don't even know to consider it a period it really was just brown stuff.. and then the fourth month it was so light and only a day and just brown stuff like the month before (I also had symptoms of mood swings and acne and during all these months i have had spotting like every other period Ivery had) overall i had all my symptoms except the period itself??? Prior to taking this I have never took any other birth control and I have always had a 4-7 day period with spotting and no pain. I am sexually active with one partner but we always use condoms and I always take my birth control now, everyday, within 1-3 hours time. I don't know what "is wrong with me" because I don't want to think I'm pregnant or , how I even could be pregnant. Maybe I need a different dose or? I don't know, I am not a doctor just a teen and it just scares me. I just started my 5 packet today. Can anyone help? Thanks..